Document Type

Article

Journal/Book Title/Conference

Applied General Topology

Volume

14

Issue

2

Publisher

Poli Paper

Publication Date

9-1-2013

First Page

179

Last Page

193

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Abstract

The concept of discrete multivalued dynamical systems for noncommutative CW complexes is developed. Stable and unstable manifolds are introduced and their role in geometric and topological configurations of noncommutative CW complexes is studied. Our technique is illustrated by an example on the noncommutative CW complex decomposition of the algebra of continuous functions on two dimensional torus.

Share

COinS